# SDR GTIA050026

- Difficulty date: February 9, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND PASSENGER CABIN FLOOR SUPPORT CORRODED AT FS 169, 4 INCHES RBL.  REMOVED CORROSION AND PORTION OF FLOOR SUPPORT, FABRICATED FLOOR SUPPORT, TREATED, PRIMED AND INSTALLED FLOOR SUPPORT.  (M)
